Ask an expert
Question

13 Dec 2002

paxil and dormicum
i am taking paxil(for depression),but i still suffer from insomnia,so i have been taking dormicum sleeping pills.but my boyfriend says that one night i was twiching very strangely.i the morningafter taking dormicum i fell very down and extremly tired all day long,which i have never felt before i started paxil(i have used dormicum's before starting paxil).
what i want to ask you is do you think i can use paxil and dormicums together,or should i stop?
another thing, i asked you before if i could take iron tablets with paxil and you said it was fine,is it alright to take a multivitamin(centrum) as well,with paxil and iron?
thank you so much for your help,i appreciate it alot.
xat
Answer 645 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

Xat, Dormicum®, Paxil® and Centrum® can be taken together, but maybe you should halve the dosage of the Dormicum®.just be careful that you don’t start taking too many drugs without really knowing what you’re taking them for. If the symptoms don’t stop after taking less Dormicum®, please see your doctor. Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.